MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4081/dr.2011.e30

Медицинская библиотека · Dermatology reports · 2011

Tegafur-induced acral hyperpigmentation.

Teixeira Vera, Vieira Ricardo, Figueiredo Américo

Клинический случайСтатьяПеревод в очереди

Аннотация

Tegafur is a prodrug of 5-fluorouracil (5-FU) with a similar spectrum of antitumor activity. It is used in the treatment of advanced gastrointestinal neoplasms. Over 5-FU, tegafur has the advantage of oral administration and less hematologic toxicity. Gastrointestinal toxicity is its main dose-limiting factor. The cutaneous adverse effects of tegafur include mucositis, photosensitivity, diffuse or nail-restricted hyperpigmentation, palmoplantar erythrodysesthesia syndrome, palmoplantar keratoderma, sclerodactyly and Raynaud phenomenon. We report here the case of a patient who developed acral hyperpigmentation during treatment with tegafur.

Для цитирования: Teixeira Vera, Vieira Ricardo, Figueiredo Américo. Tegafur-induced acral hyperpigmentation.. Dermatology reports. 2011. DOI: 10.4081/dr.2011.e30.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.